Daniel Wilczak

Ph.D. thesis (2003):

The covering relations method in rigorous numerical analysis of differential equations

Research interests:

Qualitative Theory of Differential Equations, Algebraic Topology, Numerical Methods, Computer Assisted Proofs in Dynamical Systems

Position: Associate Professor

Selected publications:

  1. Wilczak D., Zgliczyński P., Heteroclinic Connections between Periodic Orbits in Planar Circular Restricted Three Body Problem - part II, Communications in Mathematical Physics, 259,3 (2005), 561-576.

  2. Wilczak D., Symmetric heteroclinic connections in the Michelson system - a computer assisted proof, SIAM Journal on Applied Dynamical Systems, .4,3 (2005), 489-514.

  3. Wilczak D., Chaos in the Kuramoto-Sivashinsky equations - a computer assisted proof, Journal of Differential Equations, 194 (2003), 433-459.

  4. Wilczak D., Zgliczyński P., Heteroclinic Connections between Periodic Orbits in Planar Circular Restricted Three Body Problem - A Computer Assisted Proof, Communications in Mathematical Physics, 234,1 (2003), 37-75.

  5. Wilczak D., Computer assisted proof of chaotic dynamics in the R”ssler map, Topological Methods in Nonlinear Analysis, 18 (2001), 183-190.